| Model Number |
02.07.1206R |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18-sep-2024 gmk-sphere 02.07.1206r tibial tray fixed cemented size 6 r lot 2212549: (b)(4) items manufactured and released on 05-oct-2022.Expiration date: 2027-09-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components involved: batch review performed on 18-sep-2024 gmk-sphere 02.12.0006r femoral component sphere cemented size 6 r (k121416 ) lot 2242902: (b)(4) items manufactured and released on 11-jan-2023.Expiration date: 2027-12-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 18-sep-2024 gmk-sphere 02.12.E004rp patella resurfacing size 4 e-cross (k202022) lot 2218672: (b)(4) items manufactured and released on 20-oct-2022.Expiration date: 2027-10-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 18-sep-2024 gmk-sphere 02.12.E0614fr tibial insert fixed sphere flex size 6/14 mm r e-cross (k202022) lot 2212183: (b)(4) items manufactured and released on 02-aug-2022.Expiration date: 2027-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 5 months after primary, the patient came in reporting pain due to an infection and the cause is unknown.The surgeon revised all components to revision components.The surgery was completed successfully.